MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 693575
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient¿s right ventricular (rv) lead triggered an alert for undefined high rv coil impedance.A fracture of the rv coil was confirmed.The rv lead was capped.No patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10211876
Report Number2649622-2020-12412
Device Sequence Number11363882
Product Code LWS
UDI-Device Identifier00613994446367
UDI-Public00613994446367
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2013
Device Model Number693575
Device Catalogue Number693575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
D314VRG ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient Weight131